# SDR SWAA2021122138193

- Difficulty date: October 28, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737
- Aircraft serial: 30591
- Aircraft time: 68,765 hours, 40,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/W REAR SPAR FIXED T/E DEFLECTION CONTROL PANEL VERTICAL SEAL FITTING CRACKED I/B SIDE MKD DOT ; / [01] REMOVED AND REPLACED VERTICAL SEAL FITTING; AT L/W REAR SPAR FIXED T/E DEFLECTION; CONTROL PANEL; PER B737-700 SRM 51-40-02-OG-0; [02] VERIFIED STEP 1
